# SDR USAA2008123092352

- Difficulty date: December 11, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 34,589 hours, 13,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53480019216
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - NR 6142386, CRACKED SHEAR PLATE AT FR 68 - FR 69, +Y1732.  REPLACED SHEAR PLATE AT FR 68 - FR 69, +Y1732 IAW A319 SRM 51-72-11.
